# SDR SWAA2017102417328

- Difficulty date: October 5, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 68,907 hours, 41,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Debonded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD VAPOR BARRIER WEB DISBONDED AT BS 663, BETWEEN LBL 8 TO LBL 15.  REPAIRED WEB PER SRM.
